MathSciNet Relay Station
MathSciNet bibliographic data
MR288179 20.40
Brigham, Robert C. On the isomorphism problem for just-infinite groups. Comm. Pure Appl. Math. 24 1971 789–796.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement